Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2008, 3:48 PM CDT for Buffalo County, La Crosse County, Trempealeau County, Wisconsin. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 3:48 PM CDT (20:48 UTC)
- Expired
- Jul 7, 2008, 4:30 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
Counties Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 17 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:03 PM CDT | TSTM WND DMG | 3 S La Crosse, WI | DAMAGE TO MUNICIPAL HARBOR ON SOUTH SIDE OF TOWN. |
| Jul 7, 4:04 PM CDT | TSTM WND GST 55 | La Crosse, WI | DOWNTOWN LA CROSSE |
| Jul 7, 4:08 PM CDT | TSTM WND GST 68 | 2 E La Crosse, WI | |
| Jul 7, 4:09 PM CDT | TSTM WND DMG | 2 E La Crosse, WI | WIDESPREAD TREE DAMAGE AT NWS OFFICE. |
| Jul 7, 4:10 PM CDT | TSTM WND DMG | La Crosse, WI | LARGE TREE DOWN ON PARK AVENUE |
| Jul 7, 4:20 PM CDT | TSTM WND GST 60 | West Salem, WI | 1.20 RAINFALL AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 072048
SVRARX
WIC011-063-121-072130-
/O.NEW.KARX.SV.W.0101.080707T2048Z-080707T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
348 PM CDT MON JUL 7 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE ROUGHLY ALONG A LINE EXTENDING
FROM GOODVIEW TO DAKOTA TO CALEDONIA...MOVING EAST AT 43 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TREMPEALEAU AND BRICE PRAIRIE AROUND 355 PM...
LA CROSSE AND ONALASKA AROUND 400 PM...
GALESVILLE AROUND 405 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 9118 4372 9125 4381 9126 4395 9138
4400 9144 4403 9151 4404 9161 4413 9175
4426 9120 4423 9115 4408 9115 4407 9092
4376 9091
TIME...MOT...LOC 2048Z 252DEG 38KT 4407 9165 4393 9141
4372 9140
$$
044 follow-up statements
000
WWUS53 KARX 072102
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT MON JUL 7 2008
WIC011-063-121-072130-
/O.CON.KARX.SV.W.0101.000000T0000Z-080707T2130Z/
BUFFALO WI-TREMPEALEAU WI-LA CROSSE WI-
402 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR LA CROSSE...SOUTHERN TREMPEALEAU AND SOUTHEASTERN BUFFALO
COUNTIES...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE ROUGHLY ALONG A LINE
EXTENDING FROM GALESVILLE TO HOLMEN TO LA CROSSE...MOVING EAST AT 44
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST SALEM AROUND 410 PM...
BANGOR AROUND 420 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 9118 4372 9125 4381 9126 4395 9138
4400 9144 4403 9151 4404 9161 4413 9175
4426 9120 4423 9115 4408 9115 4407 9092
4376 9091
TIME...MOT...LOC 2102Z 252DEG 38KT 4411 9145 4397 9121
4376 9121
$$
04000
WWUS53 KARX 072110
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT MON JUL 7 2008
WIC011-063-121-072130-
/O.CON.KARX.SV.W.0101.000000T0000Z-080707T2130Z/
BUFFALO WI-TREMPEALEAU WI-LA CROSSE WI-
410 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR LA CROSSE...SOUTHERN TREMPEALEAU AND SOUTHEASTERN BUFFALO
COUNTIES...
AT 408 PM A WIND GUST OF 68 MPH OCCURRED AT THE NATIONAL WEATHER
SERVICE OFFICE.
AT 405 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
ROUGHLY ALONG A LINE EXTENDING FROM GALESVILLE TO HOLMEN TO LA
CROSSE...MOVING EAST AT 44 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BANGOR AROUND 420 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 9118 4372 9125 4381 9126 4395 9138
4400 9144 4403 9151 4404 9161 4413 9175
4426 9120 4423 9115 4408 9115 4407 9092
4376 9091
TIME...MOT...LOC 2110Z 252DEG 38KT 4413 9134 4399 9110
4378 9110
$$
04000
WWUS53 KARX 072120
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 PM CDT MON JUL 7 2008
WIC011-063-121-072130-
/O.CON.KARX.SV.W.0101.000000T0000Z-080707T2130Z/
BUFFALO WI-TREMPEALEAU WI-LA CROSSE WI-
421 PM CDT MON JUL 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR LA CROSSE...SOUTHERN TREMPEALEAU AND SOUTHEASTERN BUFFALO
COUNTIES...
AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE ROUGHLY ALONG A LINE
EXTENDING FROM NORTH BEND TO BANGOR...MOVING EAST AT 44 MPH.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4372 9118 4372 9125 4381 9126 4395 9138
4400 9144 4403 9151 4404 9161 4413 9175
4426 9120 4423 9115 4408 9115 4407 9092
4376 9091
TIME...MOT...LOC 2121Z 252DEG 38KT 4416 9118 4402 9095
4381 9095
$$
04000
WWUS53 KARX 072126
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 PM CDT MON JUL 7 2008
WIC011-063-121-072136-
/O.EXP.KARX.SV.W.0101.000000T0000Z-080707T2130Z/
BUFFALO WI-TREMPEALEAU WI-LA CROSSE WI-
426 PM CDT MON JUL 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR LA CROSSE...SOUTHERN
TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES EXPIRES AT 430 PM
CDT...
THE STORM WHICH PROMPTED THIS WARNING REMAINS SEVERE BUT WILL LIKELY
MOVE OUT OF THE WARNED AREA SHORTLY. THIS WARNING WILL BE ALLOWED TO
EXPIRE ON TIME.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4372 9118 4372 9125 4381 9126 4395 9138
4400 9144 4403 9151 4404 9161 4413 9175
4426 9120 4423 9115 4408 9115 4407 9092
4376 9091
TIME...MOT...LOC 2126Z 252DEG 38KT 4417 9111 4403 9088
4382 9088
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:33 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 7, 3:33 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
333 PM CDT MON JUL 7 2008
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
DISTURBANCES MOVING THROUGH UPPER FLOW LOCKED UP ACROSS SOUTHERN
CANADA AND FAR NORTHERN TIER STATES WILL REMAIN FOCUS FOR WEATHER
CONCERNS. IN NEAR TERM MOST OF THE WEATHER THREAT WILL BE IN FIRST
24 HOURS SO WILL BE CONCENTRATING ON SEVERE WEATHER CHANCES AND
SETUP.
MAIN SHORT WAVE TROUGH IN FLOW IS MOVING EASTWARD INTO FAR SOUTHERN
MANITOBA BUT COULD STILL BE SOME MINOR IMPULSES EMBEDDED IN FLOW
ACROSS THE PLAINS. SIGNIFICANT DRYING NOTED IN WATER VAPOR IMAGERY
COMING THROUGH THE DAKOTAS. AHEAD OF THIS...WEAK SURFACE LOW NOTED
NEAR MINNESOTA AND DAKOTAS BORDER AS OF 18Z WITH WARM FRONT ACROSS
OUR FORECAST AREA. VERY RIPE AIR IN THE FORM OF 70+ DEG F SURFACE
DEWPOINTS SOUTH OF THIS BOUNDARY LEADING TO 1000-2000 J/KG MIXED
LAYER CAPES.
BEYOND THIS INSTABILITY THOUGH DEEP SHEAR IS NOT OVERLY IMPRESSIVE
AND NOT MUCH IN THE WAY OF CONVERGENCE AROUND TO FOCUS ONGOING
CONVECTION. THIS IS EVIDENT ON WIND PROFILERS AND VAD WIND PROFILES
WITH MAIN SOUTHWEST TO WEST FLOW AROUND 850 MB FROM NEBRASKA ACROSS
IOWA AND INTO NORTHERN ILLINOIS. IT MAY TAKE A FEW MORE HOURS THIS
AFTERNOON TO GET INTO ORGANIZED SEVERE WEATHER THREAT BUT WATCH IS
LIKELY AT VERY LEAST. GIVEN AMOUNT OF INSTABILITY AND BOUNDARY IN
AREA...IN ADDITION TO APPROACH OF SHORT WAVE ENERGY THAT MAY
INCREASE WIND SHEAR HEADING INTO THIS EVENING...WILL LIKELY SEE A 3
TO 6 HOUR TIME FRAME OF SEVERE THUNDERSTORMS AROUND. ALSO CONCERNED
WITH HEAVY RAIN THREAT DEPENDING ON HOW THINGS ORIENTATE THIS
AFTERNOON. LARGEST RAIN THREAT APPEARS TO BE ACROSS MAINLY NORTHEAST
IOWA INTO SOUTHWEST WISCONSIN...CLOSER TO HIGHER CAPE VALUES AND
CAPE GRADIENT.
BULK OF WEATHER LOOKS TO PUSH EAST OF THE AREA OVERNIGHT WITH HIGH
PRESSURE BUILDING BACK IN ON TUESDAY AND SWEEPING IN SOME DRIER LOW
LEVEL AIR. THIS PROMISES A FEW NICE DAYS UNTIL ABOUT THURSDAY WITH
SEASONAL TEMPERATURES AND MINIMAL RAIN CHANCES.
AHEAD OF NEXT DISTURBANCE ACROSS CANADA ON THURSDAY...LOW LEVEL
MOISTURE RETURNS WELL WEST OF OUR AREA AND SEEMS TO FOCUS INTO
NORTHERN MINNESOTA. THIS COULD DEVELOP COMPLEX THAT RIDES BY MAINLY
TO OUR NORTH SO WILL KEEP SMALL POPS GOING AS WE PROGRESS TOWARDS
THE END OF THE WEEK.
.LONG TERM...FRIDAY THROUGH MONDAY
ZONAL FLOW AND PASSING SHORT WAVE ENERGY ACROSS SOUTHERN CANADA WILL
CONTINUE TO DRIVE WEATHER INTO LATER PERIODS AS WELL. ALL MEDIUM
RANGE GUIDANCE IN AGREEMENT WITH THIS SCENARIO BUT DIFFER IN TIMING
OF MAIN PASSING SHORT WAVE TROUGH THAT APPROACHES FRIDAY AND INTO
THE START OF THE WEEKEND. WILL LIKELY BLEND THESE SOLUTIONS WITH
CONVECTION FIRING ALONG APPROACHING FRONT TO THE NORTHWEST LATE ON
FRIDAY...AND THEN MOVING THROUGH THE FORECAST AREA INTO SATURDAY.
SOME AGREEMENT THAT THIS FRONT MAY DROP INTO CENTRAL IOWA AND
NORTHERN ILLINOIS BY SATURDAY AFTERNOON BUT NOT SURE THOSE KIND OF
DETAILS WILL HOLD TRUE THIS FAR OUT. SOME UPSTREAM RIDGING TAKES
OVER ON SUNDAY THOUGH SO PLAN ON KEEPING LOWER RAIN THREATS IN DAYS
6 AND 7 AND FOCUSED MORE IN SOUTHERN AREAS WITH WEAK SURFACE HIGH TO
THE NORTH.
&&
.AVIATION...
THUNDERSTORMS CONTINUE TO BE THE MAIN CONCERN FOR THE KRST/KLSE TAF
SITES THIS AFTERNOON INTO TONIGHT. AN UPPER LEVEL DISTURBANCE
APPROACHING FROM THE PLAINS WILL PUSH A SURFACE COLD FRONT TOWARD
AND THROUGH THE AREA THIS AFTERNOON THROUGH TONIGHT PRODUCING LIFT
AND SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS COULD BE
SEVERE...AND INCLUDE TORRENTIAL DOWNPOURS. IT APPEARS THE MAIN TIME
FRAME FOR THESE CONDITIONS AT THE TAF SITES WILL BE FROM THIS
AFTERNOON THROUGH THIS EVENING. CONFIDENCE REMAINS HIGH ENOUGH TO
INCLUDE TEMPO TSRA IN THE TAFS ALONG WITH REDUCED VISIBILITY BELOW
3SM IN HEAVIER SHOWER ACTIVITY. THE FRONTAL BOUNDARY AND ANY
LINGERING SHOWERS WILL BE SOUTHEAST OF THE TAF SITES BY LATE EVENING
OR AROUND MIDNIGHT. DRIER AIR WILL FILTER INTO THE AREA ON TUESDAY
WITH JUST SCATTERED FAIR WEATHER CUMULUS EXPECTED TO DEVELOP BY MID
MORNING.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH TONIGHT FOR WIZ054-WIZ055-
WIZ061.
MN...NONE.
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR IAZ008-IAZ009-
IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT AND LONG TERM - SHEA
AVIATION - DASHazardous weather outlook, Jul 7, 10:20 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1020 AM CDT MON JUL 7 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1020 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY AND TONIGHT...AS A COUPLE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOIST AND UNSTABLE AIR MASS IN PLACE. THERE IS A DISTINCT POSSIBILITY SOME OF THE STORMS COULD BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT TIME FOR THE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL AREAWIDE APPEARS TO BE FROM 3 PM THIS AFTERNOON THROUGH 2 AM TUESDAY MORNING...EXCEPT THE ISOLATED TORNADO POTENTIAL WHICH SHOULD BE CONFINED MAINLY BETWEEN 3 PM AND 7 PM. OF SPECIAL NOTE...THE HEAVY RAINFALL THREAT SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP TERRAIN WHERE RAINFALL RUNOFF MAY BE ENHANCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING... AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE STORMS IN THIS TIME FRAME APPEAR TO BE LOW. THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS MAY BE NEEDED AREAWIDE DURING THE LATE AFTERNOON AND INTO TONIGHT. IN ADDITION...ANY RAINFALL REPORTS...ALONG WITH ANY REPORTS OF FLOODING...WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/THOMPSON
In the hours before
Local storm report, Jul 7, 2:26 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LYLE 43.51N 92.94W
07/07/2008 MOWER MN LAW ENFORCEMENT
A FEW TREES, BRANCHES, AND A POWER LINE DOWN
&&
DAVISLocal storm report, Jul 7, 2:39 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HEAVY RAIN LYLE 43.51N 92.94W
07/07/2008 M1.75 INCH MOWER MN PUBLIC
&&
SHEALocal storm report, Jul 7, 2:49 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 NE SPRING VALLEY 43.70N 92.38W
07/07/2008 FILLMORE MN LAW ENFORCEMENT
POWER LINES AND TREES DOWN
&&
DAVISLocal storm report, Jul 7, 2:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GRAND MEADOW 43.71N 92.57W
07/07/2008 MOWER MN AMATEUR RADIO
TWO TREES DOWN
&&
DAVISLocal storm report, Jul 7, 3:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN OSAGE 43.28N 92.81W
07/07/2008 M2.50 INCH MITCHELL IA LAW ENFORCEMENT
STREET FLOODING REPORTED.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:41 PM CDT | Flash Flood Watch | ARX | Crawford, Grant, Richland | 8 hr |
| Jul 7, 4:18 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Monroe, Vernon | 57 min |
| Jul 7, 4:26 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jul 7, 4:48 PM CDT | Areal Flood Advisory | ARX | Vernon | 3 hr |
| Jul 7, 5:40 PM CDT | Areal Flood Advisory | ARX | Crawford, Richland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.